# SDR SWAA2021072195455

- Difficulty date: July 16, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 65,799 hours, 29,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS 727 AND BS 747 AT LEVEL STRINGER 25R AND WL 156 AT AFT CARGO COMPARTMENT.  FABRICATED SUPPORT ZEE LOC LOCATED BETWEEN BS 727 AND BS 747 AT LEVEL STRINGER 25R AND WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM-51-10-02-0G-0 AND DRAWING # 146A7502 REV:A..
